Coefficients of asymptotic expansions of solutions to pseudodifferential equations on manifolds with conical points.

Результат исследований: Научные публикации в периодических изданияхстатья

Язык оригиналарусский
Страницы (с-по)133-162
ЖурналAmerican Mathematical Society Translations: Series 2
Том205
СостояниеОпубликовано - 2002

Цитировать

@article{d46225b9de4d4864af50204998b9076f,
title = "Coefficients of asymptotic expansions of solutions to pseudodifferential equations on manifolds with conical points.",
author = "R. Lauter and Plamenevski, {B. A.} and Sarafanov, {O. V.}",
year = "2002",
language = "русский",
volume = "205",
pages = "133--162",
journal = "American Mathematical Society Translations: Series 2",
issn = "0065-9290",
publisher = "American Mathematical Society",

}

Coefficients of asymptotic expansions of solutions to pseudodifferential equations on manifolds with conical points. / Lauter, R.; Plamenevski, B. A.; Sarafanov, O. V.

В: American Mathematical Society Translations: Series 2, Том 205, 2002, стр. 133-162.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Coefficients of asymptotic expansions of solutions to pseudodifferential equations on manifolds with conical points.

AU - Lauter, R.

AU - Plamenevski, B. A.

AU - Sarafanov, O. V.

PY - 2002

Y1 - 2002

M3 - статья

VL - 205

SP - 133

EP - 162

JO - American Mathematical Society Translations: Series 2

JF - American Mathematical Society Translations: Series 2

SN - 0065-9290

ER -